# SDR MASA200501043

- Difficulty date: December 16, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 6,900 hours, 5,134 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 771410
- Part serial: M853
- Condition: Malfunctioned
- Location: Slats
- Part time: 6,928 hours, 5,192 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2618 CLT - SLAT FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE INBOARD SLAT DISCONNECT SENSOR.
